Alert archive / Oklahoma / Areal Flood Warnings in 2021
Areal Flood Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood warning at Jun 7, 2021, 3:33 PM CDT for Okmulgee County, Oklahoma. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 3:33 PM CDT (20:33 UTC)
- Expired
- Jun 8, 2021, 3:30 AM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Okmulgee County, OK
The radar
The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
202
WGUS44 KTSA 072033
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
333 PM CDT Mon Jun 7 2021
OKC111-080830-
/O.NEW.KTSA.FA.W.0018.210607T2033Z-210608T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okmulgee OK-
333 PM CDT Mon Jun 7 2021
The National Weather Service in Tulsa has issued a
* Flood Warning for...
Okmulgee County in northeastern Oklahoma...
* Until 330 AM CDT Tuesday.
* At 333 PM CDT, Emergency management reported heavy rain in the
warned area due to thunderstorms from this morning. Flooding is
ongoing and expected to continue for several more hours. Between 3
and 13 inches of rain have fallen in the warned area which has led
to substantial flooding.
Some locations that will experience flooding include...
Okmulgee... Henryetta...
Morris... Beggs...
Dewar... Schulter...
Grayson... Hoffman...
Preston... Okmulgee State Park...
Bald Hill... Liberty...
Hectorville... Eram...
Bryant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3554 9619 3585 9619 3586 9577 3572 9577
3572 9571 3554 9571 3554 9582 3546 9582
3546 9587 3538 9588 3538 9608 3554 9609
$$
MABWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Jun 7, 12:29 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 7, 12:29 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1229 PM CDT Mon Jun 7 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. MVFR/VFR cigs to prevail, with brief IFR cigs across SE OK during the first 6-8 hours of the valid period. Rain thunder chances will also be greatest across the SE OK/NW AR sites during this time. Rain chances will diminish this evening, with a period of VFR elements expected before cigs lower to MVFR categories around 12z. && .PREV DISCUSSION... /Issued 1020 AM CDT Mon Jun 7 2021/ DISCUSSION... Heaviest rainfall that fell overnight across parts of northeast Oklahoma has pushed away from that area. However, areal flooding will be prevalent well into the afternoon as runoff continues. Focus for heavy rainfall will shift across southeast Oklahoma and west central Arkansas this afternoon as another vort lobe rotates around the main upper low. Have adjusted pops some, with chance PoPs from the northwest part of the forecast area to likely/categorical across SE OK and WC AR. Rain chances will begin to shift east tomorrow with warm and humid conditions expected for the middle to latter parts of the work week. Updated ZFP/PFM/AFM out shortly. PREV DISCUSSION... /Issued 643 AM CDT Mon Jun 7 2021/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Several clusters of strong thunderstorms will continue this morning with IFR/MVFR conditions in the stronger storms. Much of this activity should begin to weaken this afternoon as atmosphere stabilizes. Could see some patchy fog or low clouds redevelop tonight. PREV DISCUSSION... /Issued 340 AM CDT Mon Jun 7 2021/ DISCUSSION... Showers and thunderstorms continue to develop across parts of northeast OK on the southwestern flank of broad upper level low, which was centered near OK/KS/MO borders. Expect continued development within this corridor during the morning with a low-end threat of hail, but a bigger concern for locally excessive rainfall amounts due to slow movement of storms and anomalously high precip H2O. Isolated 2-3" per hour rates will likely cause some degree of flash flood threat, however given the uncertain evolution of storms over the next several hours will not issue a watch at this time and handle with short-fused products as needed. The overall trend in short-range guidance is for this activity to weaken later this morning with storms becoming focused farther south and east through the afternoon, though model agreement leaves some to be desired. The upper low will continue to gradually lift northeast with lingering trough axis remaining over the forecast area Tuesday. Later tonight there is a decent signal for a strengthening low level jet to set up over the southern plains with increasing moisture transport. It is possible that heavy rain could impact the same general areas that see heavy rain today, however confidence lacks to support a watch issuance at this time. The trend will be for lessening shower and thunderstorm chances by mod to late week with upper ridge amplifying over the Southern Plains, providing us with our first taste of summer weather with temperatures warming a bit above normal and humidity remaining high. Still appears a frontal boundary will push south into the area by the weekend underneath the strengthening ridge and as such wold expect any thunderstorm chances with the front to remain fairly limited. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 85 73 89 / 20 30 20 10 FSM 69 84 72 87 / 60 60 40 30 MLC 68 84 72 86 / 50 40 20 10 BVO 67 85 72 88 / 20 20 10 10 FYV 64 81 67 85 / 60 60 50 30 BYV 65 81 68 84 / 50 70 40 40 MKO 68 81 71 86 / 40 40 30 20 MIO 67 84 69 86 / 40 40 20 30 F10 68 83 72 87 / 30 30 20 10 HHW 69 84 72 86 / 70 40 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Tuesday morning for OKZ049-053-072>076. AR...Flash Flood Watch through Tuesday morning for ARZ019-020-029. && AVIATION.....23
Hazardous weather outlook, Jun 7, 12:46 PM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1246 PM CDT Mon Jun 7 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1246 PM CDT Mon Jun 7 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Southeast Oklahoma and Western Arkansas. ONSET...This Afternoon. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Slow moving storms with high rainfall rates will continue this afternoon, with the focus for heavy rainfall and additional flash flooding across southeast Oklahoma and west central Arkansas. Areal flooding from the previous heavy rainfall across parts of northeast Oklahoma will also continue this afternoon. One or two of the stronger cells across southeast Oklahoma and west central Arkansas may briefly produce marginally severe wind gusts, but organized severe weather is not expected. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY through SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances will continue through the first part of next week before it looks to dry out some by Thursday and Friday. Areas of heavy rainfall will be possible with slow moving storms and high rainfall rates through Tuesday. A few of the storms could be strong with some gusty winds and possibly some small hail, but the threat of any organized severe weather will remain low. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 7, 9:39 AM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
939 AM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM FLASH FLOOD TERLTON 36.19N 96.49W
06/07/2021 PAWNEE OK BROADCAST MEDIA
CIMMARON ROAD IN TERLTON WASHED OUT BY HEAVY RAINS.
SOCIAL MEDIA REPORT WITH PICTURE.
&&
JDSLocal storm report, Jun 7, 9:59 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
959 AM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM FLASH FLOOD OKMULGEE 35.62N 95.96W
06/07/2021 OKMULGEE OK EMERGENCY MNGR
REPORT OF 11 HOMES IMPACTED BY FLASH FLOODING. SWIFT
WATER RESCUES UNDERWAY. THE TOWNS OF DEWAR AND HENRYETTA
ASSISTING WITH WATER RESCUES.
&&
JDSLocal storm report, Jun 7, 10:40 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1040 AM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HEAVY RAIN OKMULGEE 35.62N 95.96W
06/07/2021 E13.10 INCH OKMULGEE OK PUBLIC
RAINFALL AMOUNT OF 13.1 INCHES WAS OBSERVED AT A PERSONAL
RAIN GAUGE ON THE WEST SIDE OF OKMULGEE. RAIN IS ONGOING.
GAUGE IS NOT QUALITY CONTROLLED.
1035 AM HEAVY RAIN COUNCIL HILL 35.56N 95.65W
06/07/2021 E13.40 INCH MUSKOGEE OK PUBLIC
RAINFALL AMOUNT OF 13.4 INCHES WAS OBSERVED AT A PERSONAL
RAIN GAUGE IN COUNCIL HILL. RAIN IS ONGOING. THIS GAUGE
IS NOT QUALITY CONTROLLED.
&&
JDSLocal storm report, Jun 7, 1:05 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
105 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 2 NNE GRAY 36.16N 96.07W
06/07/2021 M8.23 INCH TULSA OK MESONET
1200 PM HEAVY RAIN 1 NNE SAPULPA 36.01N 96.11W
06/07/2021 M6.12 INCH CREEK OK MESONET
1100 AM HEAVY RAIN 4 NW JENKS 36.07N 96.02W
06/07/2021 M5.27 INCH TULSA OK MESONET
&&Local storm report, Jun 7, 1:14 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD 7 SW CHECOTAH 35.40N 95.61W
06/07/2021 MCINTOSH OK DEPT OF HIGHWAYS
HEAVY RAINS WASHED OUT SECTION OF SH-150 SOUTH OF
INTERSTATE 40 NEAR LAKE EUFAULA.
&&
JDSLocal storm report, Jun 7, 3:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
333 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM HEAVY RAIN CHECOTAH 35.47N 95.53W
06/07/2021 M5.25 INCH MCINTOSH OK TRAINED SPOTTER
REPORT VIA SOCIAL MEDIA.
&&
SRCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:12 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Jun 6, 7:38 PM CDT | Special Weather Statement | TSA | Choctaw | 37 min |
| Jun 6, 8:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Jun 6, 8:20 PM CDT | Areal Flood Advisory | TSA | Choctaw | 89 min |
| Jun 6, 8:39 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| Jun 6, 8:46 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 63 min |
| Jun 7, 2:01 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Jun 7, 2:25 AM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
| Jun 7, 2:27 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Jun 7, 2:29 AM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Jun 7, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 38 min |
| Jun 7, 2:59 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 2 hr |
| Jun 7, 3:08 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Jun 7, 3:32 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Jun 7, 3:45 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Jun 7, 4:38 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 112 min |
| Jun 7, 4:47 AM CDT | Areal Flood Advisory | TSA | Haskell, Muskogee | 3 hr |
| Jun 7, 5:20 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee | 3 hr |
| Jun 7, 5:31 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Tulsa | 3 hr |
| Jun 7, 5:45 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 7, 6:46 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 7, 7:04 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 7, 7:15 AM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 7, 7:17 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 7, 8:23 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Tulsa | 3 hr |
| Jun 7, 8:30 AM CDT | Areal Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee | 6 hr |
| Jun 7, 9:10 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 3 hr |
| Jun 7, 9:48 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 7, 10:21 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 7, 10:24 AM CDT | Areal Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 7, 10:49 AM CDT | Flash Flood Warning | TSA | Okmulgee | 5 hr |
| Jun 7, 10:55 AM CDT | River Flood Warning | TSA | Creek | 29 hr |
| Jun 7, 11:35 AM CDT | Flash Flood Watch | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 23 hr |
| Jun 7, 1:05 PM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 3 hr |
| Jun 7, 2:05 PM CDT | River Flood Warning | TSA | Okmulgee | 18 hr |
| Jun 7, 3:29 PM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 7, 4:12 PM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee, Okfuskee | 12 hr |
Nearby
Areal Flood Warnings in Oklahoma, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.